MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEGMENTAL ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. SEGMENTAL ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure two years post implantation due to disassociated locking mechanism.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: stem collar 30 mm o.D.For use with 16 mm or smaller diameter segmental stems catalog # 00585204030 lot # 65214976.Distal femoral xt component size b right use with polyethylene insert xt size b use with xt only for cemented use only in the u.S.A.Catalog # 00585004202 lot # 65306764.Size 3 precoat non-modular cemented tibial component catalog # 00588000302 lot # 65245238.Tibial central cone size x-small catalog # 42545000510 lot # 64800264.Polyethylene insert xt size b use with distal femoral xt size b use with xt only catalog # 00585001296 lot # 65244772.Fluted stem extension straight precoat for cemented use only 14 mm diameter 130 mm length catalog # 00585205014 lot # 65232179.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is tibial locking mechanism appears to be loose with set screw noted posterior and medial to the knee joint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient had disassociated locking mechanism post implantation.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h11.The additional information received does not change the previous investigation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
SEGMENTAL ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19666631
Report Number0001822565-2024-02226
Device Sequence Number6904841
Product Code KRO
UDI-Device Identifier00889024195714
UDI-Public(01)00889024195714(17)290519(10)65081475
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585002020
Device Lot Number65081475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/16/2024
01/10/2025
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/06/2024
01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexFemale